# SDR UIEA2023062800661

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 102,528 hours, 17,645 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149C
- Part serial: 2141A
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

E& E COOLING STATUS MESSAGE( REPLACED FWD EQUIPMET COOLING FAN IAW 21-58-01, OPS CHK IAW AMM 21-58-00. NO DEFECTS NOTED AT THIS TIME. AIPC 21-58-01-01 REV 83 11APR23  /     /    )
